# SDR DALA2017082506387

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 68,872 hours, 14,495 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND A GOUGE AT LOWER FORWARD CORNER OF AFT CARGO DOOR. MEASURING 3/16" DEEP AND 1/4" LENGTH. COMPLIED WITH A TIME LIMITED REPAIR IAW ERA 561360-14.
